# SDR C2XA00IA215

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 14571035407
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE RIGHT MLG LEG FORWARD LOWER BEARING CAP WAS FOUND TO BE CORRODED AND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARING CAP IAW EMB145MM 32-10-01-400-9-801A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
